Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Instant pain in the back of left thigh after bending in awkward position. Entire leg back bruised. Solution ?

FOUR DAYS AGO I BENT DOWN IN AN AWKWARD POSITION, THERE WAS INSTANT PAIN IN THE BACK OF MY LEFT THIGH. I ASSUMED I PULLED A HAM STRAIN. I HAVE A KNOT THE SIZE OF A MANGO THAT S GETTING SMALLER. I JUST DISCOVERED THE ENTIRE BACK OF MY LEG IS BRUISED FROM THE KNEE UPWARD. I AM A MALE, 58 YEARS OLD. THE PAIN IS NOT ALL THAT BAD NOW, SHOULD I STILL SEE A DOCTOR?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Apr 2014
Hello
Thanks for writing to HCM

Your condition may be due to sudden muscle spasm due to overstreching.
You should take rest and hot compression.
You can also take muscle relaxants like tizanidine(4 mg) tablets for five days twice daily.
For pain you can take analgesics like acelofenac tablets.

Take Care
Dr.Indu Bhushan
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor